Common fixed point theorems for commuting k -uniformly Lipschitzian mappings.

Elamrani, M.; Mbarki, A.B.; Mehdaoui, B.

International Journal of Mathematics and Mathematical Sciences (2001)

  • Volume: 25, Issue: 3, page 145-152
  • ISSN: 0161-1712

How to cite

top

Elamrani, M., Mbarki, A.B., and Mehdaoui, B.. "Common fixed point theorems for commuting -uniformly Lipschitzian mappings.." International Journal of Mathematics and Mathematical Sciences 25.3 (2001): 145-152. <http://eudml.org/doc/49183>.

@article{Elamrani2001,
author = {Elamrani, M., Mbarki, A.B., Mehdaoui, B.},
journal = {International Journal of Mathematics and Mathematical Sciences},
keywords = {bounded hyperconvex metric space; fixed points; uniformly k-Lipschitzian; uniform normal structure},
language = {eng},
number = {3},
pages = {145-152},
publisher = {Hindawi Publishing Corporation, New York},
title = {Common fixed point theorems for commuting -uniformly Lipschitzian mappings.},
url = {http://eudml.org/doc/49183},
volume = {25},
year = {2001},
}

TY - JOUR
AU - Elamrani, M.
AU - Mbarki, A.B.
AU - Mehdaoui, B.
TI - Common fixed point theorems for commuting -uniformly Lipschitzian mappings.
JO - International Journal of Mathematics and Mathematical Sciences
PY - 2001
PB - Hindawi Publishing Corporation, New York
VL - 25
IS - 3
SP - 145
EP - 152
LA - eng
KW - bounded hyperconvex metric space; fixed points; uniformly k-Lipschitzian; uniform normal structure
UR - http://eudml.org/doc/49183
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.